# SDR WX0A2015121000037

- Difficulty date: December 3, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 39258122
- Condition: Cracked
- Location: Bs 927 Rbl 44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLOOR SUPPORT CRACKED FS 927, RBL 44.  R & R VERTICAL FLOORBEAM SUPPORT AT FS 927, RBL 44 IAW SRM 51-30-5, PARAGRAPH 7.
